Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The linear stability of traveling wave solutions for a reacting flow model with source term


Authors: Ling Hsiao and Ronghua Pan
Journal: Quart. Appl. Math. 58 (2000), 219-238
MSC: Primary 35L65; Secondary 76N10, 76V05, 80A32
DOI: https://doi.org/10.1090/qam/1753396
MathSciNet review: MR1753396
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we consider a $ 3 \times 3$ system for a reacting flow model with a source term in [7]. This model can be considered as a relaxation approximation to $ 2 \times 2$ systems of conservation laws, which include the well-known $ p$-system. From this viewpoint, by introducing the new waves through time-asymptotic expansion and using the $ {L^{2}}$ energy method, we establish the global existence and the linear stability of traveling wave solutions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L65, 76N10, 76V05, 80A32

Retrieve articles in all journals with MSC: 35L65, 76N10, 76V05, 80A32


Additional Information

DOI: https://doi.org/10.1090/qam/1753396
Article copyright: © Copyright 2000 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website